# SDR AALA972461

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TOP OF STRINGER HAS CORROSION ON IT STRINGER 54 FROM FRAME 19 TO 20.  INSTALLED STRINGER REPAIR PER SRM 53-10-14 PAGE 203 AND 204.  (M)
